# SDR DALA2022020200680

- Difficulty date: January 28, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 57,276 hours, 29,810 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3120 - DIRTY SOCK SMELL ON APCH.   ACCOMPLISHED AMDS WORKCARD 2100-2005. DECONTAMINATION OF ECS W/APU SERVICEABLE. A/C OK FOR SERVICE. (8193382)
